# SDR AALA201812189016

- Difficulty date: December 16, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N338RS
- Make and model: Boeing 737-8
- Aircraft serial: 44458
- Aircraft time: 417 hours, 157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON SEATS 15A, 16A, 17A AND RIGHT OVERWING EXIT ROW LOWER IDEN AT ROW 15F.  REPLACED BATTERY PACK MI694 AT BS 565 IAW MM 33-51-06. EMERGENCY LIGHTS 15A,16A, 17A SEATS AND RIGHT HAND OVERWING EXIT ROW 15F OPS CHECKED GOOD.
